titoli, abstracts, parole chiave >>>
Browse by Author
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 4.

Bloise, Gaetano Osvaldo and Dréze, Jacques H. and Polemarchakis, Herakles M. (2005) Monetary equilibria over an infinite horizon. Economic Theory, Vol. 25 (1), p. 51-74. eISSN 1432-0479. Article.

Bloise, Gaetano Osvaldo (2006) Money, gains to trade and impatience. Research in Economics, Vol. 60 (1), p. 22-34. ISSN 1090-9443. Article.

Bloise, Gaetano Osvaldo (2004) A Note on sunspot equilibrium in sequential economies. Research in Economics, Vol. 58 (1), p. 59-74. ISSN 1090-9443. Article.

Bloise, Gaetano Osvaldo (2005) A Remark on the fiscal theory of price determination. Journal of Mathematical Economics, Vol. 41 (8), p. 1037-1052. ISSN 0304-4068. Article.

This list was generated on Sun Dec 8 09:37:12 2019 CET.